# SDR RAIA2019100591605

- Difficulty date: September 16, 2019
- Submitted: October 5, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Frame 49
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LH SIDE OVER WING BELLY FAIRING NUTPLATE ATTACH ANGLE ON SIDE OF FUSELAGE IS CRACKED AT FR 49 LH SIDE-          REMOVED AND STARTED INSTALLING ATTACH ANGLE. INSTALLED ATTACH ANGLE AND STILL REQUIRES NUTPLATES. INSTALLED NUTPLATES ON LH OVERWING LATERAL/BELLY FAIRING ATTACH ANGLE.
